# SDR 2017FA0000189

- Difficulty date: May 13, 2017
- Submitted: May 13, 2017
- Operation: General aviation
- Aircraft: N388Q
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 9,268 hours, 6,066 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 69224261516
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,268 hours, 6,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED MAJOR REPAIR TO LT AND RT WING CENTER SPAR WEBS DUE TO CORROSION NEAR WS40.00.  DETAILS ON FILE UNDER REPAIR DEFINITION S-680-0113/06RD REV A AND WORK ORDER 57195.
